MAUDE Adverse Event Report: SUNRISE MEDICAL (US) LLC QUICKIE PULSE; POWERED WHEELCHAIR

SUNRISE MEDICAL (US) LLC QUICKIE PULSE; POWERED WHEELCHAIR
Model Number EIPW22
Health Effect - Clinical Codes Crushing Injury (1797); Bone Fracture(s) (1870); No Code Available (3191)
Date of Event 09/20/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
After clarifying the "crushed" reference in the original complaint as recorded by sunrise medical's customer service representative, the reference was being made to describe the damage to several parts of the subject wheelchair.A letter stating sunrise medical's recommendation to replace the wheelchair was provided to the dealer to submit to the end user's insurance agency in order to request a replacement chair.The end user is currently in a loaner chair.The dealer also confirmed that the injuries sustained by the end user were broken bones to the left hand and a shoulder injury, which have been treated by a medical professional.This mdr filing is to report the injuries sustained due to the auto accident.There were no allegations of malfunction or defect made against the subject wheelchair.No further investigation will be performed by sunrise medical.
 
Event or Problem Description
On (b)(6) 2018 per dealer, the client was crossing the street at a cross walk and was hit by an oncoming truck.The chair was hit in right rear, chair was crushed.The client received injuries, broken bones in hands, shoulder injury and bilateral prosthetic damage.

Brand Name
QUICKIE PULSE
Common Device Name
POWERED WHEELCHAIR
Manufacturer (Section D)
SUNRISE MEDICAL (US) LLC
2842 business park ave.
fresno CA 93727
MDR Report Key7976346
Report Number2937137-2018-00012
Device Sequence Number1380055
Product Code ITI
UDI-Device Identifier05022408051977
UDI-Public05022408051977
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K142457
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberEIPW22
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2018
Initial Report FDA Received Date10/17/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Weight100